Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 75, Number 6

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 6 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 6 (1969)
Bull. Amer. Math. Soc. 75 (1969)
More Information
Full-text PDF Free Access     Request Permissions
Characterizations of linear groups
Michio Suzuki.
Bull. Amer. Math. Soc. 75 (1969), 1043-1091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0260889
Minimal varieties
Robert Osserman.
Bull. Amer. Math. Soc. 75 (1969), 1092-1120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276875
The action of a real semisimple group on a complex flag manifold. I: Orbit structure and holomorphic arc components
Joseph A. Wolf.
Bull. Amer. Math. Soc. 75 (1969), 1121-1237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251246
Learning and energy-entropy dependence in some nonlinear functional-differential systems
Stephen Grossberg.
Bull. Amer. Math. Soc. 75 (1969), 1238-1242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284674
On absolutely continuous transformations
James K. Brooks and Paul V. Reichelderfer.
Bull. Amer. Math. Soc. 75 (1969), 1243-1246
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248303
The nonexistence of branch points in the classical solution of Plateau’s problem
Robert Osserman.
Bull. Amer. Math. Soc. 75 (1969), 1247-1248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253187
On a nontrivial higher extension of representable abelian sheaves
Lawrence S. Breen.
Bull. Amer. Math. Soc. 75 (1969), 1249-1253
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255550
Approximating homotopies by isotopies in Fréchet manifolds
James E. West.
Bull. Amer. Math. Soc. 75 (1969), 1254-1257
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248792
Orders in Artinian rings
Arun Vinayak Jategaonkar.
Bull. Amer. Math. Soc. 75 (1969), 1258-1259
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0246907
Embedding spheres and balls in codimension $≦2$
Mitsuyoshi Kato.
Bull. Amer. Math. Soc. 75 (1969), 1260-1265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254853
Comparison theorems for a generalized modulus of continuity
Jan Boman and Harold S. Shapiro.
Bull. Amer. Math. Soc. 75 (1969), 1266-1268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0614598
Uniform algebras on curves
H. Alexander.
Bull. Amer. Math. Soc. 75 (1969), 1269-1272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0259606
Maximal rates of decay of solutions of partial differential equations
Walter Littman.
Bull. Amer. Math. Soc. 75 (1969), 1273-1275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245964
Asymptotics and random matrices with row-sum and column sum-restrictions
Patrick Eugene O'Neil.
Bull. Amer. Math. Soc. 75 (1969), 1276-1282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0257116
A note on the number of integral ideals of bounded norm in a quadratic number field
Bruce C. Berndt.
Bull. Amer. Math. Soc. 75 (1969), 1283-1285
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248108
A method of ascent for solving boundary value problems
Robert P. Gilbert.
Bull. Amer. Math. Soc. 75 (1969), 1286-1289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249820
The asymptotic manifold of a nonlinear system of differential equations
T. G. Hallam and J. W. Heidel.
Bull. Amer. Math. Soc. 75 (1969), 1290-1292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247214
On the formal group laws of unoriented and complex cobordism theory
Daniel Quillen.
Bull. Amer. Math. Soc. 75 (1969), 1293-1298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253350
Two $L^{p}$ inequalities
Cathleen S. Morawetz.
Bull. Amer. Math. Soc. 75 (1969), 1299-1302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0256149
Spectral properties of higher derivations on symmetry classes of tensors
Marvin Marcus.
Bull. Amer. Math. Soc. 75 (1969), 1303-1307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0255584
Isometric embeddings
Robert E. Greene.
Bull. Amer. Math. Soc. 75 (1969), 1308-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0253240
A new kind of turnpike theorem
John H. Holland.
Bull. Amer. Math. Soc. 75 (1969), 1311-1317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249086
Sturm comparison theorems for elliptic inequalities
W. Allegretto and C. A. Swanson.
Bull. Amer. Math. Soc. 75 (1969), 1318-1321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245959
Norms on quotient spaces
Arnold Lebow and Martin Schechter.
Bull. Amer. Math. Soc. 75 (1969), 1322-1325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250107
A proof of a conjecture of Erdös
Richard B. Crittenden and C. L. Vanden Eynden.
Bull. Amer. Math. Soc. 75 (1969), 1326-1329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0249351
On a conjecture of G. D. Mostow and the structure of solvmanifolds
L. Auslander and R. Tolimieri.
Bull. Amer. Math. Soc. 75 (1969), 1330-1333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254870
Banach spaces of Lipschitz functions and vector-valued Lipschitz functions
J. A. Johnson.
Bull. Amer. Math. Soc. 75 (1969), 1334-1338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250048
On a new family of symmetry codes and related new five-designs
Vera Pless.
Bull. Amer. Math. Soc. 75 (1969), 1339-1342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0245455
Factorization of operator valued entire functions
Marvin Rosenblum and James Rovnyak.
Bull. Amer. Math. Soc. 75 (1969), 1343-1346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250108
Monotone operators and nonlinear integral equations of Hammerstein type
Felix E. Browder and Chaitan P. Gupta.
Bull. Amer. Math. Soc. 75 (1969), 1347-1353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0250141
A characterization of homogeneous plane continua that are circularly chainable
C. E. Burgess.
Bull. Amer. Math. Soc. 75 (1969), 1354-1356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247611
An $n$-dimensional extension of Picard’s theorem
H. Wu.
Bull. Amer. Math. Soc. 75 (1969), 1357-1361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254273
On the equations $u_{t} + ∇⋅F( u ) + 0$ and $u_{t} + ∇⋅F( u ) = 𝜈Δu^{1}$
Daniel B. Kotlow.
Bull. Amer. Math. Soc. 75 (1969), 1362-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251377
Cobordism of regular $O( n )$-manifolds
Connor Lazarov and Arthur Wasserman.
Bull. Amer. Math. Soc. 75 (1969), 1365-1368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0254857
Contractive projections and prediction operators
M. M. Rao.
Bull. Amer. Math. Soc. 75 (1969), 1369-1373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248512
A note on matrix summability of a class of Fourier series
Badri N. Sahney.
Bull. Amer. Math. Soc. 75 (1969), 1374-1378
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0267347
Second order nonlinear oscillations
C. V. Coffman and J. S. W. Wong.
Bull. Amer. Math. Soc. 75 (1969), 1379-1382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0247180
Notes towards the construction of nonlinear relativistic quantum fields. II: The basic nonlinear functions in general space-times
Irving Segal.
Bull. Amer. Math. Soc. 75 (1969), 1383-1389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251991
Notes towards the construction of nonlinear relativistic quantum fields. III: Properties of the $C^{*}$-dynamics for a certain class of interactions
Irving Segal.
Bull. Amer. Math. Soc. 75 (1969), 1390-1395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251992
Measure algebras and functions of bounded variation on idempotent semigroups
Stephen E. Newman.
Bull. Amer. Math. Soc. 75 (1969), 1396-1400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0251551
Duality theory for Grothendieck categories
Ulrich Oberst.
Bull. Amer. Math. Soc. 75 (1969), 1401-1407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0248200
Index to volume 75
Bull. Amer. Math. Soc. 75 (1969), 1408-1416
More Information
Full-text PDF Free Access     Request Permissions
By-laws of the American Mathematical Society
Bull. Amer. Math. Soc. 75 (1969), 1417-1424
More Information
Full-text PDF Free Access     Request Permissions
Endowment fund and special funds
Bull. Amer. Math. Soc. 75 (1969), 1425-1429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1566530
Officers and lecturers of the Society
Bull. Amer. Math. Soc. 75 (1969), 1430-1431
More Information
Full-text PDF Free Access     Request Permissions
Statement of ownership, management and circulation
Gordon L. Walker.
Bull. Amer. Math. Soc. 75 (1969), 1432
More Information
Full-text PDF Free Access     Request Permissions